DOI QR코드

DOI QR Code

CORNER SINGULARITY AT THE MULTIPLE JUNCTION OF THE ELECTRIC TRANSMISSION

  • Choe, Hi-Jun (Department of Mathematics Yonsei University) ;
  • Park, Kyong-Yop (Korea Electrotechnology Research Institute) ;
  • Sohn, Ayoung (Department of Mathematics Yonsei University)
  • Published : 2005.11.01

Abstract

We consider the several plane sector domains which are bonded together along common edges with vertex at the origin. Such domains appear in electric conducting problem with multi-layered heterogeneous media. Our aim is to give a structure theorem of the singularities of the electric field at the corner. Also, we provide a regularity theorem for the electric field.

Keywords

corner singularity;multi-layered domain;electric trans­mission;Poisson equation

References

  1. M. Costabel and M. Dauge, Singularities of electromagnetic Fields in Polyhedral Domains, Arch. Ration. Mech. Anal. 151 (2000), 221-276 https://doi.org/10.1007/s002050050197
  2. M. Dauge, Elliptic boundary value problems on corner domains, Lecture Notes in Math. no. 1341, 1988
  3. P. Grisvard, Elliptic Problems in Nonsmooth Domains, Pitman, 1985
  4. Y. Lungan, Interface Problem for elliptic Differential Equations, Chinese Ann. Math. 18B (1997), no. 2, 53-76
  5. V. A. Kondrat'ev, Boundary problem for elliptic equations in domains with conical or angular points, Trudy Moscovkogo Mat. Obschetsva and Transactions Moscow. Mat. Soc. 227-313, 16 (1967), 209-292
  6. Fernando Reitich, Singular solutions of a transmission problem in plane linear elasticity for wedge-shaped regions, Numer. Math. 59 (1991), 179-216 https://doi.org/10.1007/BF01385776

Cited by

  1. Advanced Finite-Element Method Employing a Singularity Function for Triple Junction Problems vol.45, pp.3, 2009, https://doi.org/10.1109/TMAG.2009.2012619